... and Buspar. Will take Lamictal at bedtime. About an hour after I took it, I became dizzy and tingly. I had expected a flood of energy instead, the pharmacist led me to believe that. Took a nap just because I didn't want to feel anything. Now I have ringing in my ears big time along w/tingling, especially in the face. Would appreciate any feedback on how long it takes to feel better, when to worry, etc. Thanks! Karen in Texas
Wellbutrin makes me hear a very loud ringing noise when I take a high dose. For me a high dose is 150mg/day. I went down to 75mg and I was fine. Went up to 100mg and still ok. You still take 5 different pills a day which is a lot. It might be the combination effect. Many people report tingling feelings although I've not experienced it. From what I read, it goes away eventually. If you don't feel good ask your dr or another one if yours doesn't listen to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jun 2014 • 37 answers
Posted 11 Feb 2016 • 2 answers
Posted 17 May 2017 • 1 answer
Posted 10 Jun 2017 • 2 answers
Posted 15 Sep 2017 • 3 answers